HOHAI UNIVERSITY
college of science
Wang Jianfeng

Title: Lecturer.

Educational Background:

PhD, Applied Mathematics, Nanjing University (2013)

MA, Probability and Statistics, Beijing University (1995)

BA, Probability and Statistics, Beijing University (1992)

Research Interests:

Nonlinear Differential Equations, Matrix Theory and Calculation

Journal articles:

Jianfeng Wang, How to solve the polynomial ordinary

differential equations, Appl math comput,

218(2011), 2421-2438.

Contact:

Email: wjf19702014@163.com.